Soliton stability in the Synge model with an electromagnetic field

The paper considers the problem of Lyapunov stability of a scalarly charged spherically symmetrical soliton in the Synge model (self-interaction |φ{symbol}|3) with an electromagnetic field. Within the framework of the electrodynamic theory of perturbations it is shown that inclusion of the electromagnetic field leads to stabilization of the soliton, corresponding to the ground (nodeless) state. © 1982 Plenum Publishing Corporation.

Authors
Rybakov Yu.P. 1 , Chakrabarti S.1
Publisher
Kluwer Academic Publishers-Plenum Publishers
Number of issue
7
Language
English
Pages
667-670
Status
Published
Volume
24
Year
1981
Organizations
  • 1 Patrice Lumumba Friendship University, Russia
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/1491/